Alert archive / California / Gale Watches in 2013

Gale Watch 11, NWS Eureka, CA

June 4, 2013

NWS Eureka, CA issued this gale watch at Jun 4, 2013, 2:54 PM PDT. It took effect at Jun 6, 2013, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 4, 2013, 2:54 PM PDT (21:54 UTC)
In effect from
Jun 6, 2013, 5:00 PM PDT
Expired
Jun 5, 2013, 2:41 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WHUS76 KEKA 042154
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PDT TUE JUN 4 2013

...STRONG NORTH WINDS AND VERY LARGE STEEP SEAS EXPECTED FRI
THROUGH SUN....

PZZ450-042300-
/O.CAN.KEKA.SC.Y.0049.000000T0000Z-130605T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
254 PM PDT TUE JUN 4 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE FALLEN BELOW ADVISORY LEVEL FOR SMALL CRAFT. 

$$

PZZ470-050600-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-130607T0000Z/
/O.NEW.KEKA.GL.A.0011.130607T0000Z-130610T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
254 PM PDT TUE JUN 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY. 

* WINDS...N 25 KT TONIGHT THROUGH THU...THEN N 40 KT FRI THROUGH
  SUN.

* WAVES...N 10 FT AT 9 SECONDS TONIGHT THROUGH THU...BUILDING UP
  TO 20 FT WITH SHORT PERIODS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-050600-
/O.NEW.KEKA.GL.A.0011.130607T0000Z-130610T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 PM PDT TUE JUN 4 2013

...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT. 


* WINDS...INCREASING TO N 35 KT ON THU AND THEN REMAINING N 35 KT
  FRI THOUGH SUN.

* SEAS...BUILDING TO N 11 FT WITH SHORT PERIODS ON THU AND THEN UP
  TO 20 FT WITH SHORT PERIODS FRI THROUGH SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
977 
WHUS76 KEKA 050349
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 PM PDT TUE JUN 4 2013

...STRONG NORTH WINDS AND VERY LARGE STEEP SEAS EXPECTED FRI
THROUGH SUN....

PZZ470-051200-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-130607T0000Z/
/O.CON.KEKA.GL.A.0011.130607T0000Z-130610T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
849 PM PDT TUE JUN 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY.
A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT. 

* WINDS...N 25 KT TONIGHT THROUGH THU...THEN N 40 KT FRI THROUGH 
  SUN. 

* WAVES...N 10 FT AT 9 SECONDS TONIGHT THROUGH THU...BUILDING UP 
  TO 20 FT WITH SHORT PERIODS THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-051200-
/O.CON.KEKA.GL.A.0011.130607T0000Z-130610T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 PM PDT TUE JUN 4 2013

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT. 

* WINDS...INCREASING TO N 35 KT ON THU AND THEN REMAINING N 35 
  KT FRI THOUGH SUN. 

* SEAS...BUILDING TO N 11 FT WITH SHORT PERIODS ON THU AND THEN 
  UP TO 20 FT WITH SHORT PERIODS FRI THROUGH SUN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
971 
WHUS76 KEKA 050946
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 AM PDT WED JUN 5 2013

...STRONG NORTH WINDS AND VERY LARGE STEEP SEAS FRI THROUGH
SUN....

PZZ475-051715-
/O.NEW.KEKA.SC.Y.0050.130606T0400Z-130607T0000Z/
/O.CON.KEKA.GL.A.0011.130607T0000Z-130610T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 AM PDT WED JUN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 5 PM
PDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

* WINDS...N 15 TO 25 KT TONIGHT INCREASING TO 25 TO 35 KT THIS
  WEEKEND. 

* SEAS...N 6 TO 8 FT TODAY BUILDING TO 12 FT WITH SHORT PERIODS
  THURSDAY NIGHT THEN BUILDING TO AROUND 17 FT AT 11 SECONDS THIS
  WEEKEND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-051715-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-130607T0000Z/
/O.CON.KEKA.GL.A.0011.130607T0000Z-130610T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 AM PDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

* WINDS...N 15 TO 25 KT THROUGH THURSDAY INCREASING TO 25 TO 35 KT
  THIS WEEKEND.

* WAVES...N AROUND 8 FT AT 8 SECONDS TODAY BUILDING TO AROUND 16 FT
  WITH SHORT PERIODS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
757 
WHUS76 KEKA 051554
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 AM PDT WED JUN 5 2013

...STRONG NORTH WINDS AND VERY LARGE STEEP SEAS FRI THROUGH SUN...

PZZ470-060000-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-130607T0000Z/
/O.CON.KEKA.GL.A.0011.130607T0000Z-130610T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
854 AM PDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY.
A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT. 

* WINDS...N 15 TO 25 KT THROUGH THURSDAY INCREASING TO 25 TO 35 
  KT THIS WEEKEND. 

* WAVES...N AROUND 8 FT AT 8 SECONDS TODAY BUILDING TO AROUND 16 
  FT WITH SHORT PERIODS THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-060000-
/O.CON.KEKA.SC.Y.0050.130606T0400Z-130607T0000Z/
/O.CON.KEKA.GL.A.0011.130607T0000Z-130610T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 AM PDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 5 PM PDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 5 PM PDT THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. 

* WINDS...N 15 TO 25 KT TONIGHT INCREASING TO 25 TO 35 KT THIS 
  WEEKEND. 

* SEAS...N 6 TO 8 FT TODAY BUILDING TO 12 FT WITH SHORT PERIODS 
  THURSDAY NIGHT THEN BUILDING TO AROUND 17 FT AT 11 SECONDS 
  THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
991 
WHUS76 KEKA 052141
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 PM PDT WED JUN 5 2013


PZZ470-060545-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-130607T0300Z/
/O.UPG.KEKA.GL.A.0011.130607T0000Z-130610T1200Z/
/O.NEW.KEKA.GL.W.0019.130607T0300Z-130611T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 PM PDT WED JUN 5 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THURSDAY...
...GALE WARNING IN EFFECT FROM 8 PM THURSDAY TO 11 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THURSDAY TO 11 PM PDT
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 25 KT TONIGHT AND THU...INCREASING TO 35 KT THU NIGHT
  AND FRI. STRONG WINDS UP TO 45 KT ARE EXPECTED SAT THROUGH MON.

* WAVES...STEEP SHORT PERIOD SEAS WILL BUILD TONIGHT THROUGH FRI AND
  THEN REACH 15 TO 20 FT THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-060545-
/O.EXT.KEKA.SC.Y.0050.130606T0100Z-130607T0300Z/
/O.UPG.KEKA.GL.A.0011.130607T0000Z-130610T1200Z/
/O.NEW.KEKA.GL.W.0019.130607T0300Z-130611T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 PM PDT WED JUN 5 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
8 PM PDT THURSDAY...
...GALE WARNING IN EFFECT FROM 8 PM THURSDAY TO 11 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THURSDAY TO 11 PM PDT
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS
EVENING TO 8 PM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN
EFFECT. 

* WINDS...N 25 KT TONIGHT AND THU...INCREASING TO 35 KT THU NIGHT.
  STRONG WINDS ARE EXPECTED TO CONTINUE FRI THROUGH MON.

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TONIGHT THROUGH FRI AND
  THEN REACH 15 TO 20 FT THIS WEEKEND.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-060545-
/O.EXB.KEKA.SC.Y.0049.130606T0600Z-130611T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
241 PM PDT WED JUN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM
PDT MONDAY. 


* WAVES...STEEP SHORT PERIOD SEAS WILL BUILD TONIGHT AND REMAIN
  HAZARDOUS THROUGH FRI. SEAS WILL BUILD UP TO 13 FT WITH SHORT
  PERIODS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-060545-
/O.EXB.KEKA.SC.Y.0049.130606T1800Z-130611T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
241 PM PDT WED JUN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 11 PM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 11 PM PDT
MONDAY. 


* WINDS...N 25 KT THU THROUGH MON.

* WAVES...STEEP SHORT PERIOD SEAS WILL BUILD LATE TONIGHT AND
  REMAIN HAZARDOUS THROUGH FRI. SEAS WILL BUILD UP TO 15 FT WITH
  SHORT PERIODS THIS WEEKEND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 4, 3:56 AM PDT, 10 hours 58 minutes earlier.

Area forecast discussion, Jun 4, 3:56 AM PDT, 10 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
356 AM PDT TUE JUN 4 2013

.SYNOPSIS...COASTAL CLOUDS ALONG THE MENDOCINO COAST WILL SPREAD
NORTH TODAY WHILE INLAND AREAS REMAIN SUNNY. HOTTER WEATHER IS
EXPECTED LATE THIS WEEK INLAND WHILE COASTAL AREAS BATTLE MORNING
LOW CLOUDS AND FOG.

&&

.SHORT TERM...THE DOMINANT FEATURE OVER THE WESTERN US IS A STRONG
RIDGE...HOWEVER THERE IS ALSO AN UPPER LEVEL LOW OFF THE CENTRAL
CA COAST. THIS IS PUSHING THE THERMAL LOW OFF THE COAST AND
WEAKENING THE NORTHERLY WINDS. THIS IS ALLOWING A WEAK STRATUS
SURGE TO MOVE NORTH. 11-3.9U(NIGHT SAT) SAT SHOWS COASTAL STRATUS
JUST STARTING TO MOVE AROUND CAPE MENDOCINO. SURFACE OBS AND
MODELS INDICATE SOME SOUTHERLY WIND WILL CONTINUE TO PUSH IT NORTH
THIS AFTERNOON ALTHOUGH CONFIDENCE IS LOW ON THE EXACT TIMING.
FOR NOW HAVE THE HUMBOLDT COUNTY COAST PARTLY CLOUDY THROUGH 11AM
WITH CLOUDS MOVING IN AFTER WARDS. THIS WILL LIKELY KEEP
TEMPERATURES COOLER ALONG THE COAST FOR TODAY...HOWEVER IF THE
STRATUS IS LATE MOVING IN THERE MAY BE TIME FOR TEMPERATURES TO
WARM A FEW DEGREES ABOVE CURRENT FCST. INLAND AREAS SHOULD BE
FAIRLY SIMILAR TO YESTERDAY. THE EXCEPTION MAY BE THE NEAR
COASTAL AREAS WHERE SOME MARINE AIR MAY SPILL INTO. THIS MAY ALSO
BRING SOME MORNING CLOUDS TO UKIAH AND SOUTHERN MENDOCINO COUNTY.
SOME CU MAY BUILD UP OVER THE HILLS THIS AFTERNOON...BUT
ATMOSPHERE LOOKS TO DRY AND TOO CAPPED FOR ANY THUNDERSTORMS THIS
AFTERNOON. TONIGHT EXPECT THE WHOLE COASTLINE TO BE COMPLETELY
SOCKED IN WITH CLOUDS. WEDNESDAY MORNING WILL START WITH OUT WITH
A DEEP MARINE LAYER...BUT CLOUDS WILL MOST LIKELY PUSH BACK TO THE
COAST IN THE AFTERNOON. INLAND...CONDITIONS LOOK SLIGHTLY BETTER
FOR A FEW THUNDERSTORMS OVER THE HILLS WITH A WEAK WAVE ROTATING
AROUND THE UPPER LEVEL LOW OFFSHORE. LAPSE RATES AND INSTABILITY
LOOK SLIGHTLY BETTER THAN TODAY...BUT STILL MARGINAL SO FOLLOWED
THE DAY SHIFT AND LEFT A SLIGHT CHANCE OF THUNDERSTORMS IN OVER
THE HILLS OF EASTERN TRINITY COUNTY IN THE AFTERNOON. THE BEST
DYNAMICS LOOK TO BE AFTER SUNSET...SO IT IS POSSIBLE A FEW
THUNDERSTORMS MAY CONTINUE AFTER DARK. WEDNESDAY NIGHT EXPECT A
RETURN OF COASTAL CLOUDS IN FORCE WITH A DEEP MARINE LAYER.
THURSDAY THE UPPER LEVEL LOW OFF SOUTHERN CA BEGINS TO FILL AND
HIGH PRESSURE BEGINS TO STRENGTHEN AGAIN. THIS SHOULD KEEP THE
ATMOSPHERE CAPPED ENOUGH TO NOT ALLOW ANY THUNDERSTORMS...HOWEVER
THIS WILL NEED TO BE WATCHED AS A SLIGHT SHIFT IN THE PATTERN
COULD ALLOW A FEW THUNDERSTORMS OVER THE MOUNTAINS. IN
ADDITION...FLOW BEGINS TO BE MORE OFFSHORE AGAIN SO EXPECT THERE
WILL BE MORE CLEARING ALONG THE COAST IN THE AFTERNOON THURSDAY.
MKK

.LONG TERM...FRIDAY AND SATURDAY MODELS ARE IN GOOD AGREEMENT ON
THE RIDGE STRENGTHENING OVER THE AREA AND OFFSHORE FLOW SETTING UP
ALONG THE COAST. THIS WILL BRING SOME OF THE WARMEST AIR OF THE
SEASON TO THE AREA WITH TEMPERATURES IN THE LOW 100S IN THE
INTERIOR VALLEYS. HEIGHTS AND TEMPERATURES ALOFT LOOK TO PEAK ON
SATURDAY. OFFSHORE FLOW LOOKS TO BRING WARM TEMPERATURES TO THE
COAST AS WELL. NIGHT AND MORNING LOW CLOUDS WILL LIKELY BE SEEN
EACH MORNING AROUND HUMBOLDT BAY...HOWEVER ELSEWHERE MAINLY CLEAR
SKIES ARE EXPECTED.

SUNDAY THE ECMWF AND GFS ARE IN DECENT AGREEMENT ON AN UPPER LEVEL
TROUGH APPROACHING THE AREA. THE MAIN IMPACTS ON SUNDAY LOOK TO BE
A FLOW REVERSAL ALONG THE COAST BRINGING A SOUTHERLY SURGE OF
CLOUDS AND A MUCH DEEPER MARINE LAYER. THIS WILL BRING COOLER
TEMPERATURES TO THE COASTAL AREAS AND AREAS JUST INLAND FROM THE
COAST. THIS ALSO WILL LIKELY BRING A CHANCE FOR SHOWERS OR
ISOLATED THUNDERSTORMS SUNDAY AFTERNOON. BUMPED UP POPS AND ADDED
SHOWERS...BUT MAY NEED TO CHANGE THIS TO THUNDERSTORMS IF THE
PATTERN PERSISTS. MONDAY THE TROUGH APPROACHES THE AREA AND WILL
BRING COOLER TEMPERATURES. THERE IS DECENT AGREEMENT THAT THIS
TROUGH WILL PERSIST INTO TUESDAY AS WELL. MKK

&&

.AVIATION...VFR CONDITIONS, LIGHT TO CALM WINDS AND MOSTLY CLEAR
SKIES WILL CONTINUE AT KUKI THROUGH WEDNESDAY. VFR TO MVFR
CONDITIONS ARE OCCURRING AT KCEC AND KACV EARLY THIS MORNING.
VISIBILITIES AND/OR CEILINGS WILL DIMINISH FURTHER EARLY THIS
MORNING AT KCEC AND KACV RESULTING IN MVFR TO TEMPORARY IFR
CONDITIONS AT TIMES. CEILINGS AND VISIBILITIES WILL INCREASE LATER
THIS MORNING AND VFR CONDITIONS WILL PREVAIL AT KCEC AND KACV THIS
AFTERNOON THROUGH THE EARLY EVENING. MODERATE TO MODERATE AND GUSTY
WINDS WILL OCCUR AT KCEC AND KACV THIS AFTERNOON WITH THE WINDS
DIMINISHING DURING THE EVENING.

&&

.MARINE...AN AREA OF HIGH PRESSURE WILL CONTINUE TO SLOWLY WEAKEN
ACROSS THE NORTHEASTERN PACIFIC ALLOWING THE PRESSURE GRADIENT TO
RELAX THE NEXT FEW DAYS. THEREFORE THE WINDS AND SEAS WILL
GRADUALLY DIMINISH TODAY AND WEDNESDAY. HOWEVER A GALE WARNING
REMAINS IN EFFECT ACROSS THE NORTHERN OUTER WATERS THROUGH THIS
AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS THE SOUTHERN
OUTER WATERS AND A SMALL CRAFT ADVISORY AND HAZARDOUS SEAS WARNING
IS IN EFFECT ACROSS THE NORTHERN NEAR SHORE WATERS THROUGH THIS
AFTERNOON. A HIGH PRESSURE SYSTEM WILL STRENGTHEN ACROSS THE
NORTHEASTERN PACIFIC AND A THERMAL LOW PRESSURE TROUGH WILL
STRENGTHEN ACROSS CALIFORNIA THURSDAY TIGHTENING THE PRESSURE
GRADIENT ACROSS THE WATERS. THEREFORE THE WINDS AND SEAS WILL
INCREASE ON THURSDAY. GALE FORCE GUSTS ARE LIKELY ACROSS THE OUTER
WATERS THURSDAY THROUGH SATURDAY. SMALL CRAFT ADVISORIES WILL BE
NECESSARY ACROSS THE NEAR SHORE WATERS THURSDAY THROUGH SATURDAY
DUE TO THE INCREASE IN THE WINDS AND/OR SEAS.

&&

.FIRE WEATHER...CONDITIONS TODAY WILL BE FAIRLY SIMILAR TO
YESTERDAY...ALTHOUGH THE MARINE LAYER WILL BE DEEPER BRINGING
COOLER TEMPERATURES AND SOME CLOUDS TO THE COASTAL AREAS. THE
ATMOSPHERE LOOKS TO BE TOO CAPPED TO ALLOW ANY THUNDERSTORMS.
WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE HILLS
OF EASTERN TRINITY COUNTY. AT THIS POINT THE THREAT LOOKS
MARGINAL...BUT THIS WILL NEED TO BE WATCHED. THUNDERSTORMS WILL
LIKELY HAVE ONLY A LITTLE RAIN WITH THEM AS WELL.

THURSDAY THROUGH SATURDAY THE RIDGE BUILDS AND THE MAIN THREAT
WILL BE GUSTY WINDS OVER THE RIDGES AND ALONG THE COAST AND POOR
RECOVERIES OVERNIGHT AS OFFSHORE FLOW SETS UP. SATURDAY MORNING
THE GFS IS SHOWING NORTHEAST WINDS AT 850 MB OF 30 KT. THIS WILL
NEED TO BE WATCHED TO SEE HOW MODELS EVOLVE OVER NEXT FEW DAYS.

SUNDAY THIS LOOKS TO BE THE THREAT OF ADDITIONAL THUNDERSTORMS AS
AN UPPER LEVEL TROUGH APPROACHES THE AREA. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
    SMALL CRAFT ADVISORY UNTIL 3 PM PDT THIS AFTERNOON PZZ450-475.

     HAZARDOUS SEAS WARNING UNTIL 3 PM PDT THIS AFTERNOON PZZ450.

     GALE WARNING UNTIL 3 PM PDT THIS AFTERNOON PZZ470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 4, 4:37 AM PDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
437 AM PDT TUE JUN 4 2013

CAZ001>003-076-051145-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
437 AM PDT TUE JUN 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-051145-
UPPER TRINITY RIVER-
437 AM PDT TUE JUN 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE HIGHER
ELEVATIONS WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:41 AM PDTHazardous Seas WarningEKA3 hr

Nearby

Gale Watches in California, 2013Every gale watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.